Alert archive / New York / Tornado Warnings in 2017

Tornado Warning 12, NWS Binghamton, NY

August 22, 2017Cortland County, Madison County, Onondaga County, New York

NWS Binghamton, NY issued this tornado warning at Aug 22, 2017, 4:39 PM EDT for Cortland County, Madison County, Onondaga County, New York. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 4:39 PM EDT (20:39 UTC)
Expired
Aug 22, 2017, 5:15 PM EDT
In force
36 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cortland County, NY, Madison County, NY, Onondaga County, NY

The radar

The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 4:55 PM EDTTORNADO2 Nw Georgetown, NYA TORNADO BRIEFLY TOUCHED DOWN ALONG PARKER HILL ROAD IN GEORGETOWN, NY. THE TORNADO DID EXTENSIVE DAMAGE TO A FOREST LARGELY COMPOSED OF NORWAY SPRUCE AND OTHER SOFTWOOD CONIFERS. THE TORNADO DAMAGE PATH WAS VERY NARROW ONLY BEING 30 YARDS WIDE AND THE LENGTH
Aug 22, 5:25 PM EDTTORNADO2 Sw Stockwell, NYA TORNADO TOUCHED DOWN IN A FIELD WEST OF MASON ROAD IN BROOKFIELD NY. THE TORNADO KNOCKED DOWN A COUPLE DOZEN TREES, PARTIALLY BLEW ROOFS OFF TWO BARNS AND RIPPED A ROOF OFF A GREENHOUSE. ONE HOME LOST A FEW SHINGLES. THE TORNADO TRACKED EAST NORTHEAST AND WA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:23 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

275 
WFUS51 KBGM 222039
TORBGM
NYC023-053-067-222115-
/O.NEW.KBGM.TO.W.0012.170822T2039Z-170822T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
439 PM EDT TUE AUG 22 2017

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Madison County in central New York...
  Northeastern Cortland County in central New York...
  Southeastern Onondaga County in central New York...

* Until 515 PM EDT
    
* At 438 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Fabius, or 18 miles northeast of Cortland, moving
  east at 45 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Nelson, Georgetown and Erieville around 455 PM EDT. 
  Morrisville, Lebanon and Pierceville around 500 PM EDT. 
  Hamilton, Stockbridge and Pecksport around 505 PM EDT. 
  Madison, Solsville and Poolville around 510 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4308 7564 4306 7560 4304 7560 4303 7555
      4293 7554 4293 7544 4287 7544 4286 7541
      4276 7539 4272 7592 4275 7608 4301 7606
      4310 7564
TIME...MOT...LOC 2038Z 257DEG 38KT 4281 7595 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

KAH
2 follow-up statements
177 
WWUS51 KBGM 222049
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
449 PM EDT TUE AUG 22 2017

NYC023-067-222059-
/O.CAN.KBGM.TO.W.0012.000000T0000Z-170822T2115Z/
Cortland NY-Onondaga NY-
449 PM EDT TUE AUG 22 2017

...THE TORNADO WARNING FOR NORTHEASTERN CORTLAND AND SOUTHEASTERN
ONONDAGA COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM EDT for central New
York.

LAT...LON 4308 7564 4306 7560 4304 7560 4303 7555
      4293 7554 4293 7544 4287 7544 4286 7541
      4276 7539 4276 7587 4278 7590 4292 7590
      4310 7564
TIME...MOT...LOC 2049Z 259DEG 35KT 4282 7582 

$$

NYC053-222115-
/O.CON.KBGM.TO.W.0012.000000T0000Z-170822T2115Z/
Madison NY-
449 PM EDT TUE AUG 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR MADISON
COUNTY...
    
At 449 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Erieville, or 13 miles west of Hamilton, moving east
at 40 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Nelson, Georgetown and Erieville around 455 PM EDT. 
  Lebanon around 500 PM EDT. 
  Morrisville and Pierceville around 505 PM EDT. 
  Hamilton, Pecksport and Poolville around 510 PM EDT. 
  Madison and Solsville around 515 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4308 7564 4306 7560 4304 7560 4303 7555
      4293 7554 4293 7544 4287 7544 4286 7541
      4276 7539 4276 7587 4278 7590 4292 7590
      4310 7564
TIME...MOT...LOC 2049Z 259DEG 35KT 4282 7582 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

KAH
492 
WWUS51 KBGM 222103
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
503 PM EDT TUE AUG 22 2017

NYC053-222115-
/O.CON.KBGM.TO.W.0012.000000T0000Z-170822T2115Z/
Madison NY-
503 PM EDT TUE AUG 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHEASTERN MADISON COUNTY...
    
At 503 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Pierceville, or near Hamilton, moving east at 45
mph.

HAZARD...Tornado and half dollar size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This dangerous storm will be near...
  Madison, Solsville and Poolville around 510 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4304 7560 4303 7555 4293 7554 4293 7544
      4287 7544 4286 7541 4276 7539 4276 7572
      4291 7576
TIME...MOT...LOC 2103Z 257DEG 38KT 4285 7562 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

KAH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Aug 22, 3:23 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 22, 3:23 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
323 PM EDT Tue Aug 22 2017

.SYNOPSIS...
A cold front will sweep through the area tonight with strong to
severe thunderstorms affecting portions of the region through
this evening. Pleasant weather will return on Wednesday with
clearing skies and lower humidities. Clouds and a few sprinkles
will be possible again on Thursday.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Convective event underway this afternoon as formidable low
pressure system/cold front arrives from the upper Great Lakes.
Looks like we are going to have to battle two distinct lines of
developing convection which the models have been struggling
to differentiate today. The first line now affecting the Finger
Lakes to north central PA may tend to fizzle a bit late this
afternoon as we've lost some instability over the Southern Tier
NY. A second line developing over Western NY is much better
forced with a deep plume of moisture, stronger convergence and
shear. We're still counting on this one to sweep through most of
the tornado watch area this evening where EHI values will be
increasing from 21Z-00Z. Timing of thunderstorm activity into
our far eastern NY zones and across NEPA may be late enough to
preclude much threat of severe weather, but there is still a
risk, so this area will have to be monitored for watch
potential.

Fairly confident that much of the activity will be out of the
region shortly after 03Z and have made adjustments to PoPs/Wx to
move out the bulk of lingering rainfall aside from low chances
for scattered showers overnight.

Wednesday will be post frontal and breezy with modest cold
advection and drier dewpoints. Temperatures in the 70s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
A broad trof remains over the region during this time as high
pressure builds in from the Great Lakes. This will force our
area to be under cool northerly advection and thus marginally
unstable across CNY due to lake temperature differentials and
colder air aloft. Diurnal heating and some weak waves rotating
around the broad trof could trigger widely scattered showers and
sprinkles on Thursday.

Nearly Fall like temps with highs in the 70s and lows in the
50s...possibly even some upper 40s in the colder rural areas.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
High pressure builds in for a rather uncharacteristic mainly
rain free extended period of time for these parts. Mainly dry
weather and unseasonably cool conditions should prevail through
the weekend and into early next week within a pattern such as
what is being shown. Several of the medium range models are
trying to float some tropical systems into the Gulf States and
offshore of the SE Atlantic early next week. Although these
appear to be a non-issue for us at this time, the model trends
do bear close monitoring for any changes.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Airports will be affected by thunderstorm activity into early
evening, followed by ceilings varying on the VFR-MVFR edge for a
time tonight. Gradual clearing is expected overnight with the
potential for patchy fog, although drier air moving into the
area may alleviate very dense fog. Breezy and drier on Wednesday
with broken VFR ceilings developing after 14Z.

Winds S-SW 15-30 KTS becoming W-NW around 10 KTS tonight and
then NW 10-20 KTS and gusty on Wednesday. Winds variable with
possible gusts in excess of 50 KTS in any thunderstorms tonight.

Outlook...

Wednesday through Sunday...Mainly VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...JAB
NEAR TERM...JAB
SHORT TERM...JAB
LONG TERM...JAB
AVIATION...JAB
Hazardous weather outlook, Aug 22, 3:29 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
329 PM EDT Tue Aug 22 2017

NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-039-231930-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Bradford-Susquehanna-
329 PM EDT Tue Aug 22 2017

...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through this evening.

NYZ057-062-PAZ040-043-044-047-048-072-231930-
Delaware-Sullivan-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
329 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

...Severe thunderstorms possible this evening...

A cold front will sweep across the area tonight. Scattered, to a
period of numerous, thunderstorms are expected to develop during the
evening hours. Some of these storms may contain strong wind gusts
and hail. A brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, Aug 22, 3:29 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Binghamton NY
329 PM EDT TUE AUG 22 2017

NYZ009-018-036-037-222000-
Onondaga NY-Southern Oneida NY-Madison NY-Northern Oneida NY-
329 PM EDT TUE AUG 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WEST CENTRAL
ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA COUNTIES
UNTIL 400 PM EDT...

At 328 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Camden to near Syracuse. Movement was east
at 45 mph.

Strong wind gusts will be possible with these storms.

Locations impacted include...
Syracuse, Rome, Cicero, Sullivan, Oneida, Lenox, North Syracuse,
Solvay, Lee and Vienna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4329 7535 4304 7574 4305 7635 4323 7611
      4322 7608 4320 7608 4320 7605 4318 7601
      4318 7594 4316 7592 4315 7589 4328 7587
TIME...MOT...LOC 1928Z 249DEG 47KT 4330 7579 4309 7611

KAH
Special weather statement, Aug 22, 3:48 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Binghamton NY
348 PM EDT TUE AUG 22 2017

NYZ009-037-222015-
Southern Oneida NY-Northern Oneida NY-
348 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORM WILL AFFECT...NORTHERN ONEIDA COUNTY UNTIL 415
PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm near
Taberg, or near Camden, moving east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lee, Camden, Boonville, Steuben, Florence, Ava, Blossvale, Delta
Lake, Taberg and Stokes Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4329 7526 4327 7580 4347 7576 4342 7553
      4353 7529 4355 7525
TIME...MOT...LOC 1948Z 258DEG 37KT 4336 7563

KAH
Special weather statement, Aug 22, 3:51 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Binghamton NY
351 PM EDT TUE AUG 22 2017

NYZ017-222015-
Southern Cayuga NY-
351 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORM WILL AFFECT...CAYUGA COUNTY UNTIL 415 PM
EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
Venice Center, or 12 miles south of Auburn, moving northeast at 45
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Auburn, Owasco, Sennett, Fleming, Locke, Genoa, Ledyard, Moravia,
Union Springs and Niles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4300 7649 4300 7646 4285 7645 4285 7636
      4277 7627 4265 7627 4262 7660 4263 7667
      4268 7669 4271 7673 4279 7674 4284 7671
      4288 7672 4302 7650
TIME...MOT...LOC 1950Z 237DEG 48KT 4275 7658

KAH
Special weather statement, Aug 22, 4:00 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Binghamton NY
400 PM EDT TUE AUG 22 2017

NYZ015-022-023-222045-
Steuben NY-Yates NY-Schuyler NY-
400 PM EDT TUE AUG 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WESTERN SCHUYLER...
CENTRAL YATES AND STEUBEN COUNTIES UNTIL 445 PM EDT...

At 400 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Springwater to near I-86 Exit 33. Movement
was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Hornell, Bath, Penn Yan, Campbell, Urbana, Canisteo, Wayland, Dundee,
Hornby and Tyrone.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4253 7772 4254 7766 4258 7765 4258 7737
      4265 7736 4265 7690 4219 7702 4220 7774
TIME...MOT...LOC 2000Z 272DEG 41KT 4267 7753 4231 7780

PCF
Special weather statement, Aug 22, 4:02 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Binghamton NY
402 PM EDT TUE AUG 22 2017

NYZ009-036-037-222030-
Southern Oneida NY-Madison NY-Northern Oneida NY-
402 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN ONEIDA AND
NORTHWESTERN MADISON COUNTIES UNTIL 430 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sullivan, or 9 miles west of Oneida, moving east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Rome, Sullivan, Oneida, Kirkland, Lenox, Verona, Westmoreland,
Chittenango, Canastota and Floyd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4301 7529 4303 7591 4308 7592 4309 7593
      4317 7595 4318 7594 4316 7592 4315 7589
      4319 7588 4328 7535
TIME...MOT...LOC 2002Z 260DEG 35KT 4308 7585

KAH
Special weather statement, Aug 22, 4:18 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Binghamton NY
418 PM EDT TUE AUG 22 2017

NYZ009-222045-
Northern Oneida NY-
418 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORM WILL AFFECT...NORTHEASTERN ONEIDA COUNTY UNTIL
445 PM EDT...

At 417 PM EDT, Doppler radar was tracking a strong thunderstorm near
Alder Creek, or 11 miles southeast of Boonville, moving east at 45
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Remsen, Prospect, Hinckley and Woodgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4360 7511 4333 7508 4331 7511 4331 7514
      4330 7515 4329 7520 4355 7522 4361 7511
TIME...MOT...LOC 2017Z 248DEG 41KT 4342 7512

KAH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 2:19 PM EDTTornado WarningBGMSteuben, Yates28 min
Aug 22, 2:45 PM EDTSpecial Weather StatementBGMCayuga, Onondaga30 min
Aug 22, 2:49 PM EDTSevere Thunderstorm WarningBGMOneida26 min
Aug 22, 2:55 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Oneida, Onondaga35 min
Aug 22, 3:13 PM EDTSevere Thunderstorm WarningBGMOneida34 min
Aug 22, 3:29 PM EDTSpecial Weather StatementBGMOneida31 min
Aug 22, 3:48 PM EDTSpecial Weather StatementBGMOneida27 min
Aug 22, 3:51 PM EDTSpecial Weather StatementBGMCayuga24 min
Aug 22, 3:57 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga33 min
Aug 22, 4:00 PM EDTSpecial Weather StatementBGMSteuben, Yates45 min
Aug 22, 4:02 PM EDTSpecial Weather StatementBGMOneida28 min
Aug 22, 4:06 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida24 min
Aug 22, 4:10 PM EDTTornado WarningBGMMadison, Oneida35 min
Aug 22, 4:13 PM EDTTornado WarningBGMCayuga, Cortland, Onondaga32 min
Aug 22, 4:18 PM EDTSpecial Weather StatementBGMHerkimer27 min
Aug 22, 4:29 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca31 min
Aug 22, 4:44 PM EDTSevere Thunderstorm WarningBGMOneida31 min
Aug 22, 5:00 PM EDTSpecial Weather StatementBGMOnondaga30 min
Aug 22, 5:12 PM EDTTornado WarningBGMMadison, Oneida, Otsego27 min
Aug 22, 5:21 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Schuyler, Seneca, Tioga and 1 more39 min
Aug 22, 5:24 PM EDTSpecial Weather StatementBGMOneida36 min
Aug 22, 6:26 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego49 min

Nearby

Tornado Warnings in New York, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.